# SDR SWAA2022020275445

- Difficulty date: October 7, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 20,347 hours, 12,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR ANGLE WHERE THE LOWER EDGE OF PANEL 121HW ATTACHES AT AFT WALL OF FWD CARGO STA 500D FROM LBL 21 TO RBL 21 HAS SEVERAL SPOTS OF CORROSION. (MARKED) / REMOVED AND REPLACED ANGLE ASSY. PER SRM 51-10-02 AND SRM 51-40-02.
